# SDR AWXA0001181

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Pax Door
- Part time: 25,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CRACKED AT UPPER HINGE CUT OUT. CUT OUT DAMAGE AND REPAIRED IAW SB 737-52-1096 FIG 6 DETAIL 1, AWA EO 52-00-02, AND SRM 51-40-02

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-52-1096](https://openairdocs.org/service-documents/boeing/sb-737-52-1096.md). Cited as "SB 737-52-1096"
